# SDR REXA2019031100336

- Difficulty date: March 11, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Part number: 600319277
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HAND RAIL SUPPORT ACTUATING ROD ATTACH FITTING AT THRESHOLD CRACKED. REMOVED CRACKED ATTACH FITTINGS AND INSTALLED NEW FITTINGS IAW SRM 51-41-02 AND SRM TR 51-42.
